Rationally isomorphic hermitian forms and torsors of some non-reductive groups

Eva Bayer-Fluckiger, Uriya A. First

Research output: Contribution to journalArticlepeer-review

Abstract

Let R be a semilocal Dedekind domain. Under certain assumptions, we show that two (not necessarily unimodular) hermitian forms over an R-algebra with involution, which are rationally isomorphic and have isomorphic semisimple coradicals, are in fact isomorphic. The same result is also obtained for quadratic forms equipped with an action of a finite group. The results have cohomological restatements that resemble the Grothendieck–Serre conjecture, except the group schemes involved are not reductive. We show that these group schemes are closely related to group schemes arising in Bruhat–Tits theory.

Original languageEnglish
Pages (from-to)150-184
Number of pages35
JournalAdvances in Mathematics
Volume312
DOIs
StatePublished - 25 May 2017
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2017 Elsevier Inc.

Keywords

  • Bruhat–Tits theory
  • Etale cohomology
  • Group scheme
  • Hereditary order
  • Hermitian category
  • Hermitian form
  • Maximal order
  • Orthogonal representation
  • Rational isomorphism
  • Reductive group

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Rationally isomorphic hermitian forms and torsors of some non-reductive groups'. Together they form a unique fingerprint.

Cite this